Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 44, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 2, 2009, 12:57 PM EDT for Jefferson County, Georgia. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2009, 12:57 PM EDT (16:57 UTC)
- Expired
- Apr 3, 2009, 6:20 AM EDT
- In force
- 17 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Jefferson County, GA
The radar
The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Brushy Creek at Campground Road near Wrens (WRNG1). The gauge peaked at 7.94 ft at Apr 2, 2009, 3:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 11 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02197598, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 021657 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1257 PM EDT THU APR 02 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING CREEK IN GEORGIA... BRUSHY CREEK NEAR WRENS AFFECTING JEFFERSON COUNTY .RECENT HEAVY RAINFALL OF AROUND THREE INCHES IN THE PAST 24 HOURS ACROSS THE AREA...HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND CREEKS...CAUSING THE CREEKS TO RISE. SOME POINTS ALONG THE CREEK WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE CREEK SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC163-030657- /O.NEW.KFFC.FL.W.0044.090402T1657Z-000000T0000Z/ /WRNG1.1.ER.090402T1615Z.090402T1615Z.000000T0000Z.NO/ 1257 PM EDT THU APR 02 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE BRUSHY CREEK NEAR WRENS * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 12 PM THURSDAY THE STAGE WAS 6.8 FEET...AND RISING. * FLOOD STAGE IS 8.0 FEET. * THE CREEK IS EXPECTED TO REACH FLOOD STAGE IN THE EARLY AFTERNOON. * AT 8.0 FEET...MINOR FLOODING OF WOODLANDS...LOW LYING AREAS AND FIELDS WILL OCCUR. $$
1 follow-up statement
000 WGUS82 KFFC 031020 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 620 AM EDT FRI APR 03 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN GEORGIA... BRUSHY CREEK NEAR WRENS AFFECTING JEFFERSON COUNTY && GAC163-031050- /O.CAN.KFFC.FL.W.0044.000000T0000Z-090403T1020Z/ /WRNG1.1.ER.090402T1615Z.090402T1615Z.090402T1900Z.NO/ 620 AM EDT FRI APR 03 2009 THE FLOOD WARNING IS CANCELLED FOR THE BRUSHY CREEK NEAR WRENS. * AT 5 AM FRIDAY THE STAGE WAS 6.2 FEET...AND FALLING. * FLOOD STAGE IS 8.0 FEET. * THE CREEK WILL CONTINUE TO FALL BELOW BANKFULL THIS MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 2, 5:08 AM EDT, 7 hours 49 minutes earlier.
Area forecast discussion, Apr 2, 5:08 AM EDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 508 AM EDT THU APR 2 2009 .SHORT TERM /TODAY THROUGH SATURDAY/... CURRENT SATELLITE LOOP SHOWS LARGE MOISTURE PLUMB EXTENDING FROM THE CAROLINA COAST DOWN THROUGH GA AND INTO THE NORTHERN GULF. CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MOVING NORTHWARD IN SOUTHERLY FLOW WITH A FEW STORMS GOING SEVERE ACROSS THE AREA. STORMS THIS MORNING PRODUCING DIME TO NICKEL SIZE HAIL WITH SOME GUSTY WINDS. THERE IS A WARM FRONT ACROSS SOUTH GA THAT IS MOVING SLOWLY NORTHWARD WITH DEWPOINTS IN THE MID 60S MOVING INTO CENTRAL GA. DEEPER MOISTURE WILL CONTINUE TO INCREASE ACROSS THE CWA TODAY AS THE BOUNDARY MEANDERS ACROSS SOUTH CENTRAL GEORGIA AND A STRONG LOW PRESSURE SYSTEM MOVES EAST INTO THE LOWER MISSISSIPPI VALLEY. AT THE SAME TIME MID TO UPPER LEVEL FLOW INCREASES AND SHEAR PROFILES BECOME QUITE STRONG. FORECAST SOUNDINGS TOADY ARE IMPRESSIVE WITH SHEAR/INSTABILITY INDICATIVE OF SUPERCELLS CAPABLE OF GENERATING TORNADOES. THE BIGGEST THREATS TODAY LOOK TO BE VERY HEAVY RAIN...LIGHTNING...AND LARGE HAIL. LOOKS LIKE THE HEAVIEST RAIN FALL AMOUNTS WILL STAY SOUTH OF OUR AREA BUT STILL LOOKING FOR 1 TO 3 INCH TOTALS THROUGH FRI. MODELS SHOW THE LOW LIFTING INTO THE OHIO VALLEY BY 12Z FRI WITH ITS ASSOCIATED FRONT MOVING OFF THE EASTERN SEABOARD. HIGH PRESSURE BUILDS IN BEHIND THIS SYSTEM FRI KEEPING THE AREA PRECIPITATION FREE THROUGH SUN MORNING. .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... MODELS SHOW THIS RIDGE MOVING OFF THE SOUTHEAST U.S. COAST LATE SATURDAY NIGHT AS A SECOND LOW PRESSURE MOVES EAST OUT OF THE CENTRAL PLAINS. THIS NEXT LOW PRESSURE SYSTEM DEEPENS AS IT MOVES NORTHEAST AND BECOMES POSITIONED OVER THE NEW ENGLAND STATES BY 12Z MON. ITS COLD FRONT SWEEPS THROUGH GA SUN EVENING/MONDAY MORNING BUT WITH THE LOW CENTER BEING SO FAR NORTH THE BEST DYNAMICS AND INSTABILITY STAY NORTH OF THE AREA. SHOULD SEE SOME SHRA/TSRA BUT NOT EXPECTING MUCH IN THE WAY OF SEVERE WEATHER. THE BIGGEST THREAT FROM THIS NEXT SYSTEM WILL BE THE COLD AIR MASS THIS LOW CENTER PULLS DOWN FROM CANADA INTO THE SOUTHERN U.S. AS THIS LOW MOVES EAST...A VERY COLD AIRMASS GETS WRAPPED AROUND THE BACK SIDE AND MOVES SOUTH. LOOKING FOR DAY TIME HIGHS MON/TUE IN THE 40S AND 50S WITH LOW TEMPS MON NIGHT/TUE NIGHT IN THE 20S AND 30S. SURFACE HIGH PRESSURE BECOMES RE-ESTABLISHED ACROSS THE SOUTHEAST U.S. TUESDAY WITH DRY FORECAST FOR NORTH AND CENTRAL GEORGIA EXPECTED THROUGH WED NIGHT. && .AVIATION... BOTH GFS AND NAM ARE SUGGESTING THAT CIGS WILL REMAIN IFR THRU MUCH OF TODAY ACROSS THE FORECAST AREA AND SEE NO REASON TO DEVIATE FROM THIS. THERE WILL BE A RISK OF THUNDERSTORMS THROUGHOUT THE DAY AND UNTIL THE COLD FRONT PASSES. CURRENT PROGS HAVE FROPA AT ATL/CSG BETWEEN 06Z AND 08Z TONIGHT...AND AHN/MCN BETWEEN 09Z AND 11Z. LOW LEVEL MOISTURE (IFR TO MVFR CIGS) REMAINS BEHIND THE FRONT THRU 12Z TO 15Z FRI AND THEN SKIES SCATTERING OUT. WINDS WILL REMAIN SOUTHEAST TO EAST...BECOMING WEST TO SOUTHWEST BEHIND THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 54 67 40 75 / 70 60 10 5 5 ATLANTA 67 52 63 45 73 / 60 60 5 5 5 BLAIRSVILLE 63 51 57 37 73 / 60 80 20 10 10 CARTERSVILLE 69 52 60 39 73 / 60 80 20 10 10 COLUMBUS 68 57 70 45 79 / 60 60 5 5 5 GAINESVILLE 64 51 61 44 74 / 70 80 20 10 10 MACON 69 55 71 44 77 / 80 60 5 5 5 ROME 73 55 64 42 75 / 50 80 10 10 10 PEACHTREE CITY 68 53 64 36 75 / 60 60 5 5 5 VIDALIA 70 60 76 44 79 / 90 70 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Apr 2, 11:40 AM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1140 AM EDT THU APR 2 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1140 AM EDT THU APR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS LIKELY THROUGH TONIGHT. .SYNOPSIS... A STRONG SPRING STORM SYSTEM OVER THE LOWER MISSISSIPPI VALLEY WILL MOVE RAPIDLY EAST THIS AFTERNOON. THE ASSOCIATED COLD FRONT WILL MOVE ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE SEVERE THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WINDS...TORNADOES...CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. .DISCUSSION... A WARM FRONT...CURRENTLY LIFTING ACROSS PORTIONS OF CENTRAL GEORGIA...WILL BECOME STATIONARY JUST NORTH OF AN ATLANTA TO ATHENS LINE LATE THIS AFTERNOON. SOUTH OF THIS LINE THE ATMOSPHERE WILL CONTINUE TO DESTABILIZE...CAPES WILL INCREASE TO 800 TO 1000 THIS AFTERNOON. WIND SHEAR WILL ALSO INCREASE RAPIDLY LATE THIS AFTERNOON AND INTO THE NIGHT TIME HOURS. WHILE JUST ABOUT ANY PART OF NORTH AND CENTRAL GEORGIA COULD SEE SEVERE THUNDERSTORMS...THE GREATEST THREAT WILL BE WEST OF A LINE FROM CARROLLTON...TO WARNER ROBINS...TO VIDALIA. THE MAIN THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES...ALTHOUGH LARGE HAIL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. HAZARDOUS WEATHER IS NOT EXPECTED ON THE REMAINING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TODAY AND TONIGHT.
In the hours before
Special weather statement, Apr 2, 7:30 AM EDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 730 AM EDT THU APR 2 2009 GAZ102-103-021200- 730 AM EDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN WEBSTER AND STEWART COUNTIES UNTIL 800 AM EDT... AT 729 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED NEAR KIMBROUGH...MOVING EAST NORTHEAST AT 30 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS WEBSTER AND STEWART COUNTIES THROUGH 800 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WESTVILLE...TROUTMAN...KIMBROUGH... LEVERETTS...WESTON...RICHLAND...CENTERPOINT...PRESTON AND DUMAS.
Special weather statement, Apr 2, 7:51 AM EDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 751 AM EDT THU APR 2 2009 GAZ072-073-021215- 751 AM EDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN NORTHERN JONES AND BALDWIN COUNTIES UNTIL 815 AM EDT... AT 750 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WAYSIDE...MOVING EAST NORTHEAST AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS JONES AND BALDWIN COUNTIES THROUGH 815 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CLINTON...BRADLEY...WAYSIDE...ROUND OAK... GRAY...BLOUNTSVILLE...ETHRIDGE...HADDOCK...BROWNS CROSSING... ALLENWOOD...HARDWICK...MERIWETHER AND MILLEDGEVILLE.
Special weather statement, Apr 2, 8:14 AM EDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 814 AM EDT THU APR 2 2009 GAZ061-073-074-021300- 814 AM EDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR VERY HEAVY RAIN IN BALDWIN...WASHINGTON AND HANCOCK COUNTIES UNTIL 845 AM EDT... AT 811 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MERIWETHER...MOVING EAST AT 45 MPH. RAINFALL AMOUNTS OF 1 TO 1.5 INCHES CAN BE EXPECTED THROUGH 900 AM. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS BALDWIN...WASHINGTON AND HANCOCK COUNTIES...INCLUDING AREAS AROUND ALLENWOOD...HARDWICK...MERIWETHER...MILLEDGEVILLE...UNDERWOOD... DEVEREUX...BEULAH...LINTON...SPARTA AND WARTHEN. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
Special weather statement, Apr 2, 8:17 AM EDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 817 AM EDT THU APR 2 2009 GAZ093-104-105-021245- 817 AM EDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN SUMTER...MACON AND DOOLY COUNTIES UNTIL 845 AM EDT... AT 816 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST EAST OF ANDERSONVILLE...MOVING EAST NORTHEAST AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS SUMTER...MACON AND DOOLY COUNTIES THROUGH 845 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEW ERA...ANDERSONVILLE... ANDERSONVILLE NATIONAL HISTORIC SITE...PENNINGTON...METHVINS... CLEARVIEW...FLINT RIVER WMA...OGLETHORPE...MONTEZUMA...DOOLING... BYROMVILLE...FIVE POINTS AND LILLY.
Special weather statement, Apr 2, 10:06 AM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1006 AM EDT THU APR 2 2009 GAZ102-021430- 1006 AM EDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN STEWART COUNTY UNTIL 1030 AM EDT... AT 1006 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PROVIDENCE CANYON STATE PARK...MOVING NORTHEAST AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS STEWART COUNTY THROUGH 1030 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FLORENCE MARINA STATE PARK...SANFORD...PROVIDENCE CANYON STATE PARK...WESTVILLE...LUMPKIN...LOUVALE...CHARLES... BROOKLYN AND RICHLAND.
Special weather statement, Apr 2, 10:38 AM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1038 AM EDT THU APR 2 2009 GAZ079>081-083-091>097-105-107-109-021515- 1038 AM EDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN PULASKI...SCHLEY... DODGE...TAYLOR...MACON...MARION...BLECKLEY...HOUSTON...PEACH... LAURENS...CRAWFORD...TALBOT...TWIGGS AND DOOLY COUNTIES UNTIL 1115 AM EDT... AT 1036 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM FIVE POINTS TO ZELLOBEE...MOVING NORTHEAST AT 35 MPH. THIS LINE WILL PRODUCE ADDITIONAL RAINFALL UP TO ONE INCH IN AREAS ALREADY SATURATED BY EARLIER RAINS. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS PULASKI...SCHLEY...DODGE...TAYLOR...MACON...MARION...BLECKLEY... HOUSTON...PEACH...LAURENS...CRAWFORD...TALBOT...TWIGGS AND DOOLY COUNTIES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. THIS AREA WILL BE MONITORED CLOSELY FOR MORE SIGNIFICANT FLOODING. RESIDENTS IN THIS AREA SHOULD MONITOR NOAA WEATHER RADIO AND LOCAL MEDIA FOR POSSIBLE FLOOD WARNINGS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:38 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Paulding, Polk | 37 min |
| Apr 2, 2:40 AM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 50 min |
| Apr 2, 2:54 AM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 34 min |
| Apr 2, 2:56 AM EDT | Severe Thunderstorm Warning | FFC | Bartow | 28 min |
| Apr 2, 3:17 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 43 min |
| Apr 2, 4:05 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 40 min |
| Apr 2, 4:12 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Pike, Spalding | 26 min |
| Apr 2, 4:36 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 24 min |
| Apr 2, 4:49 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Upson | 40 min |
| Apr 2, 5:11 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam | 64 min |
| Apr 2, 7:38 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 37 min |
| Apr 2, 7:53 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 70 hr |
| Apr 2, 10:08 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 35 min |
| Apr 2, 10:43 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 35 hr |
| Apr 2, 10:43 AM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 24 hr |
| Apr 2, 10:55 AM EDT | Areal Flood Warning | FFC | Chattahoochee, Marion | 6 hr |
| Apr 2, 10:57 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 43 hr |
| Apr 2, 12:29 PM EDT | Areal Flood Warning | FFC | Crisp, Dooly, Sumter | 24 hr |
| Apr 2, 2:20 PM EDT | Areal Flood Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 24 hr |
| Apr 2, 4:22 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 73 more | 24 hr |
| Apr 2, 4:51 PM EDT | River Flood Warning | FFC | Dooly, Macon, Sumter | 19 hr |
| Apr 2, 4:51 PM EDT | River Flood Warning | FFC | Montgomery, Telfair, Wheeler | 14 days |
| Apr 2, 5:08 PM EDT | Areal Flood Warning | FFC | Baldwin, Bibb, Crawford, Jones, Monroe, Upson | 19 hr |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.